×

Existence and multiplicity of nontrivial solutions for a class of fourth-order elliptic equations. (English) Zbl 1432.35078

Summary: Using the Fountain theorem and a version of the Local Linking theorem, we obtain some existence and multiplicity results for a class of fourth-order elliptic equations.

MSC:

35J40 Boundary value problems for higher-order elliptic equations
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35J35 Variational methods for higher-order elliptic equations
35J91 Semilinear elliptic equations with Laplacian, bi-Laplacian or poly-Laplacian
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Lazer, A. C.; McKenna, P. J., Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis, SIAM Review, 32, 4, 537-578, (1990) · Zbl 0725.73057
[2] Micheletti, A. M.; Pistoia, A., Multiplicity results for a fourth-order semilinear elliptic problem, Nonlinear Analysis A, 31, 7, 895-908, (1998) · Zbl 0898.35032
[3] Micheletti, A. M.; Pistoia, A., Nontrivial solutions for some fourth order semilinear elliptic problems, Nonlinear Analysis A, 34, 4, 509-523, (1998) · Zbl 0929.35053
[4] Zhang, J., Existence results for some fourth-order nonlinear elliptic problems, Nonlinear Analysis A, 45, 1, 29-36, (2001) · Zbl 0981.35016
[5] Zhang, J.; Li, S., Multiple nontrivial solutions for some fourth-order semilinear elliptic problems, Nonlinear Analysis A, 60, 2, 221-230, (2005) · Zbl 1103.35027
[6] Qian, A. X.; Li, S. J., Multiple solutions for a fourth-order asymptotically linear elliptic problem, Acta Mathematica Sinica, 22, 4, 1121-1126, (2006) · Zbl 1274.35140
[7] An, Y.; Liu, R., Existence of nontrivial solutions of an asymptotically linear fourth-order elliptic equation, Nonlinear Analysis A, 68, 11, 3325-3331, (2008) · Zbl 1158.35041
[8] Zhou, J.; Wu, X., Sign-changing solutions for some fourth-order nonlinear elliptic problems, Journal of Mathematical Analysis and Applications, 342, 1, 542-558, (2008) · Zbl 1138.35335
[9] Yang, Y.; Zhang, J., Existence of solutions for some fourth-order nonlinear elliptic problems, Journal of Mathematical Analysis and Applications, 351, 1, 128-137, (2009) · Zbl 1179.35140
[10] Liu, X.; Huang, Y., On sign-changing solution for a fourth-order asymptotically linear elliptic problem, Nonlinear Analysis A, 72, 5, 2271-2276, (2010) · Zbl 1184.35137
[11] Ding, Y.; Luan, S., Multiple solutions for a class of nonlinear Schrödinger equations, Journal of Differential Equations, 207, 2, 423-457, (2004) · Zbl 1072.35166
[12] Luan, S.; Mao, A., Periodic solutions for a class of non-autonomous Hamiltonian systems, Nonlinear Analysis A, 61, 8, 1413-1426, (2005) · Zbl 1071.34039
[13] Bartsch, T., Infinitely many solutions of a symmetric Dirichlet problem, Nonlinear Analysis A, 20, 10, 1205-1216, (1993) · Zbl 0799.35071
[14] Willem, M., Minimax Theorems, (1996), Boston, Mass, USA: Birkhäuser Boston, Boston, Mass, USA · Zbl 0856.49001
[15] Li, S. J.; Willem, M., Applications of local linking to critical point theory, Journal of Mathematical Analysis and Applications, 189, 1, 6-32, (1995) · Zbl 0820.58012
[16] Li, S. J.; Szulkin, A., Periodic solutions for a class of nonautonomous Hamiltonian systems, Journal of Differential Equations, 112, 1, 226-238, (1994) · Zbl 0807.58040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.